# SDR DALA2017010900226

- Difficulty date: January 7, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 57,003 hours, 21,181 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unknown
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT DISARM.  HEATED UP DOOR, DISARMED. DOOR CHECKED OK.
